# SDR FDEA201803010551

- Difficulty date: March 1, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N687FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 873
- Aircraft time: 15,389 hours, 8,666 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Condition: Damaged
- Location: K Flap
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SLAT EXTENSION FOR LANDING,  RECEIVED AN ECAM FOR A KRUGER FAULT. COMPLIED WITH QRH . ALSO HAD KRUGER LIGHT ON SFPI. UPON POSTFLIGHT INSPECTION FOUND  RIGHT SIDE KRUGER DAMAGED.  REMOVED AND REPLACED THE KRUGER FLAP VANE.  REMOVED AND REINSTALLED KRUEGER FLAP ACTUATOR. REMOVED, REPAIRED,  AND REINSTALLED THE KRUGER FLAP MECHANISM ASSEMBLY.  OK FOR SERVICE.
